# SDR SIMA2020012708008

- Difficulty date: January 8, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14539293014
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT FRAME 80 AND STR 9R HAS A 3/8 CRACK. (EVALUATED AND FOUND SHEAR CLIP AT FRAME 80 STRINGER 9R NOT TO BE CRACKED. CRACKED SHEAR CLIP IS LOCATED AT FRAME 80 STRINGER 7R.) -C/A-REMOVED AND REPLACED SHEAR CLIP AT FRAME 7R IAW SRM 51-40-02.
